Title

On the Equivalence of Mceliece's and Niederreiter's Public-Key Cryptosystems

Publication Type

Journal Article

Publication Date

1-1994

Abstract

It is shown that McEliece's and Niederreiter's public-key cryptosystems are equivalent when set up for corresponding choices of parameters. A security analysis for the two systems based on this equivalence observation, is presented

Discipline

Information Security

Research Areas

Information Security and Trust

Publication

IEEE Transactions on Information Theory

Volume

40

Issue

1

First Page

271

Last Page

273

ISSN

0018-9448

Identifier

10.1109/18.272496

Publisher

IEEE

Additional URL

http://dx.doi.org/10.1109/18.272496